Frigeri Sergio Pietro

Contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

E-mail di ateneo
Ricerca

Pubblicazioni

Pubblicazioni
  • Optimal Distributed Control of Two-Dimensional Nonlocal Cahn–Hilliard–Navier–Stokes Systems with Degenerate Mobility and Singular Potential / S. Frigeri, M. Grasselli, J. Sprekels. - In: APPLIED MATHEMATICS AND OPTIMIZATION. - ISSN 0095-4616. - (2018). [Epub ahead of print]
  • Nonlocal Cahn–Hilliard–Navier–Stokes systems with shear dependent viscosity / S. Frigeri, M. Grasselli, D. Prazak. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 459:2(2018), pp. 753-777.
  • On a multi-species Cahn-Hilliard-Darcy tumor growth model with singular potentials / S. Frigeri, K.F. Lam, E. Rocca, G. Schimperna. - In: COMMUNICATIONS IN MATHEMATICAL SCIENCES. - ISSN 1539-6746. - 16:3(2018), pp. 821-856.
  • On a diffuse interface model for tumour growth with non-local interactions and degenerate mobilities / S. Frigeri, K.F. Lam, E. Rocca (SPRINGER INDAM SERIES). - In: Solvability, Regularity, and Optimal Control of Boundary Value Problems for PDEs : In Honour of Prof. Gianni Gilardi / [a cura di] P. Colli, A. Favini, E. Rocca, G. Schimperna, J. Sprekels. - [s.l] : Springer, 2017. - ISBN 9783319644882. - pp. 217-254 (( convegno INdAM Conference on Optimal Control for Evolutionary PDEs and Related Topics tenutosi a Cortona nel 2016.
  • Optimal distributed control of a nonlocal Cahn-Hilliard/Navier-Stokes system in two dimensions / S. Frigeri, E. Rocca, J. Sprekels. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 1095-7138. - 54:1(2016), pp. 221-250.